# SDR 9611571145

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1343-1368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE EXTERIOR SKIN FS 1343 - FS 1368, LBL 51 - RBL 51, AT THE POPPET DRAIN PLUGS.  REPAIRED SKIN (P/N AYB 7065/NYB 6208) PER EA 11-105372.
